# SDR FDEA202511052126

- Difficulty date: November 5, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N886FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41065
- Aircraft time: 50,805 hours, 8,423 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Component: Rudder, Boeing
- Component part number: 173W0062313
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A LIGHTNING STRIKE DAMAGE AT RUDDER LH SURFACE AT RUD STA 487 & 4" FWD OF   RUDDER TRAILING EDGE.  REPAIRED A LIGHTNING STRIKE DAMAGE AT RUDDER LH SURFACE AT RUD STA 487 AS PER B777   SRM   55-40-01-2R-1 FIGURE 202, SRM 51-70-04-2R-1 FIGURE 201, SRM 51-60-03 & SRM 51-60-00 REV 51.0   AND EA: G-5540-T0385560 P1, TITLE: STABILIZERS-RUDDER-TRAILING EDGE LIGHTNING STRIKE   REPAIR AT RUD STA 487-SRM REPAIR-RSC TRACKING. DETAIL PLS REF TO WRI: 55403326. THIS IS A   MAJOR REPAIR PER GMM 6-2-100.
